# SDR DALA2018022701245

- Difficulty date: February 26, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N321NB
- Make and model: Airbus A319-114
- Aircraft serial: 1414
- Aircraft time: 46,199 hours, 24,184 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frame 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON FRAME 68, STRINGER 8R,  PERFORMED A PERMANENT REPAIR IAW PRI 565276-14, REVISIONS 0, 1, 2, 3, 4, 5. 6, 7, AND ERA 565276-14AD, REV ORIGINAL, SECTION I.
